# SDR 2002UALA00730

- Difficulty date: April 17, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 10,455 hours, 3,889 cycles
- Engine: Iae V2522A5
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTS NOISE-VIBRATION-DRONING IN FORWARD CABIN COCKPIT AREA.  NOISE REDUCED UPON REACHING CRUISE ALTITUDE.  VIBRATION COULD BE FELT IN COCKPIT FLOOR.  GROUND ELECTRICAL CONNECTION DOOR VERY LOOSE.  ADJUSTED LATCH DOOR.
